REAL

Items where Author is "T. Sós, Vera"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 80.

Article

Lovász, László and T. Sós, Vera (2015) Erdős Centennial. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 62 (2). pp. 127-132. ISSN 0002-9920

Borgs, C. and Chayes, J. T. and Lovász, László and T. Sós, Vera and Vesztergombi, Katalin (2012) Convergent sequences of dense graphs II. Multiway cuts and statistical physics. ANNALS OF MATHEMATICS, 176 (1). pp. 151-219. ISSN 0003-486X

Borgs, C. and Chayes, J. and Lovász, László and T. Sós, Vera and Vesztergombi, Katalin (2011) Limits of randomly grown graph sequences. EUROPEAN JOURNAL OF COMBINATORICS, 32 (7). pp. 985-999. ISSN 0195-6698

Balogh, József and Bollobás, Béla and Saks, M. and T. Sós, Vera (2009) The unlabelled speed of a hereditary graph property. JOURNAL OF COMBINATORIAL THEORY SERIES B, 99 (1). pp. 9-19. ISSN 0095-8956

Borgs, C. and Chayes, J. T. and Lovász, László and T. Sós, Vera and Vesztergombi, Katalin (2008) Convergent sequences of dense graphs I : Subgraph frequencies, metric properties and testing. ADVANCES IN MATHEMATICS, 219 (6). pp. 1801-1851. ISSN 0001-8708

Lovász, László and T. Sós, Vera (2008) Generalized quasirandom graphs. JOURNAL OF COMBINATORIAL THEORY SERIES B, 98 (1). pp. 146-163. ISSN 0095-8956

Arstein-Avidan, S. and Fraenkel, A. S. and T. Sós, Vera (2008) A two-parameter family of an extension of Beatty sequences. DISCRETE MATHEMATICS, 308 (20). pp. 4578-4588. ISSN 0012-365X

Mubayi, Dhruv and T. Sós, Vera (2006) Explicit Constructions of Triple Systems For Ramsey-Turán Problems. JOURNAL OF GRAPH THEORY, 52 (3). pp. 211-216. ISSN 0364-9024

Erdős, Pál and Meir, A. and T. Sós, Vera and Turán, P. (2006) On Some Applications of Graph Theory, I. DISCRETE MATHEMATICS, 306 (10-11). pp. 853-866. ISSN 0012-365X

Chen, Y. G. and Sárközy, András and T. Sós, Vera and Tang, M. (2005) On The Monotonicity Properties of Additive Representation Functions. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 72 (1). pp. 129-138. ISSN 0004-9727

Elek, Gábor and T. Sós, Vera (2005) Paradoxical Decompositions And Growth Conditions. COMBINATORICS PROBABILITY AND COMPUTING, 14 (1-2). pp. 81-105. ISSN 0963-5483

Simonovits, Miklós and T. Sós, Vera (2005) A hierarchy of randomness for graphs. DISCRETE MATHEMATICS, 303 (1-3). pp. 209-233. ISSN 0012-365X

T. Sós, Vera (2004) Paradoxical decompositions and growth properties. Oberwolfach Reports, 1 (1). pp. 85-87. ISSN 1660-8933, ESSN: 1660-8941

Simonovits, Miklós and T. Sós, Vera (2003) Different levels of randomness in random Ramsey theorems. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 15. pp. 189-192. ISSN 1571-0653

Simonovits, Miklós and T. Sós, Vera (2003) Hereditary extended properties, quasi-random graphs and induced subgraphs. COMBINATORICS PROBABILITY AND COMPUTING, 12 (3). pp. 319-344. ISSN 0963-5483

Biró, András and T. Sós, Vera (2003) Strong Characterizing Sequences in Simultaneous Diophantine Approximation. JOURNAL OF NUMBER THEORY, 99 (2). pp. 405-414. ISSN 0022-314X

Biró, András and Deshouillers, J-M. and T. Sós, Vera (2001) Good approximation and characterization of subgroups of R/Z. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 38 (1-4). pp. 97-113. ISSN 0081-6906

Simonovits, Miklós and T. Sós, Vera (2001) Ramsey-Turán theory. DISCRETE MATHEMATICS, 229 (1-3). pp. 293-340. ISSN 0012-365X

Deshouillers, J-M. and Freiman, G. and Temkin, M. and T. Sós, Vera (1999) On the structure of sum-free sets. II. Structure theory of set addition. ASTERISQUE, 258. pp. 149-161. ISSN 0303-1179

Simonovits, Miklós and T. Sós, Vera (1997) Hereditarily extended properties, quasi-random graphs and not necessarily induced subgraphs. COMBINATORICA, 17 (4). pp. 577-596. ISSN 0209-9683

T. Sós, Vera (1997) Paul Erdős, 1913-1996. AEQUATIONES MATHEMATICAE, 54 (3). pp. 205-220. ISSN 0001-9054

Erdős, Pál and Füredi, Zoltán and Loebl, M. and T. Sós, Vera (1995) Discrepancy of trees. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 30 (1-2). pp. 47-57. ISSN 0081-6906

Erdős, Pál and Sárközy, András and T. Sós, Vera (1995) ON Product Representations of Powers, I. EUROPEAN JOURNAL OF COMBINATORICS, 16 (6). pp. 567-588. ISSN 0195-6698

Erdős, Pál and Sárközy, András and T. Sós, Vera (1995) On Sum Sets of Sidon Sets II. ISRAEL JOURNAL OF MATHEMATICS, 90 (1-3). pp. 221-233. ISSN 0021-2172

Deuber, W. A. and Simonovits, Miklós and T. Sós, Vera (1995) A note on paradoxical metric spaces (Annotated version, 2004). STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 30 (1-2). pp. 17-23. ISSN 0081-6906

Erdős, Pál and Sárközy, András and T. Sós, Vera (1994) On additive properties of general sequences. DISCRETE MATHEMATICS, 136 (1-3). pp. 75-99. ISSN 0012-365X

Erdős, Pál and Sárközy, András and T. Sós, Vera (1994) On sum sets of Sidon sets, I. JOURNAL OF NUMBER THEORY, 47 (3). pp. 329-347. ISSN 0022-314X

Erdős, Pál and Hajnal, András and Simonovits, Miklós and T. Sós, Vera and Szemerédi, Endre (1994) Turán-Ramsey theorems and Kp-independence numbers. COMBINATORICS PROBABILITY AND COMPUTING, 3 (3). pp. 297-325. ISSN 0963-5483

Erdős, Pál and Hajnal, András and Simonovits, Miklós and T. Sós, Vera and Szemerédi, Endre (1993) Turán-Ramsey theorems and simple asymptotically extremal structures. COMBINATORICA, 13 (1). pp. 31-56. ISSN 0209-9683

Erdős, Pál and Simonovits, Miklós and Rao, S. B. and T. Sós, Vera (1992) On totally supercompact graphs. SANKHYA A, 54. pp. 155-167. ISSN 0581-572X

Babai, László and T. Sós, Vera (1992) Tibor Gallai, 1912-1992. COMBINATORICA, 12 (4). pp. 371-372. ISSN 0209-9683

Fried, Ervin and T. Sós, Vera (1992) A generalization of the three-distance theorem for groups. ALGEBRA UNIVERSALIS, 29 (1). pp. 136-149. ISSN 0002-5240 (print); 1420-8911 (online)

Simonovits, Miklós and T. Sós, Vera (1991) Szemerédi's partition and quasirandomness. RANDOM STRUCTURES & ALGORITHMS, 2 (1). pp. 1-10. ISSN 1042-9832

Burr, S. A. and Erdős, Pál and Graham, R. L. and T. Sós, Vera (1989) Maximal anti-Ramsey graphs and the strong chromatic number. JOURNAL OF GRAPH THEORY, 13 (3). pp. 263-282. ISSN 0364-9024

Schelp, R. H. and Simonovits, Miklós and T. Sós, Vera (1988) Intersection theorems for t-valued functions. EUROPEAN JOURNAL OF COMBINATORICS, 9. pp. 531-536. ISSN 0195-6698

Szekeres, George and T. Sós, Vera (1988) Rational approximation vectors. Acta Arithmetica, 49 (3). pp. 255-261. ISSN 0065-1036 (print), 1730-6264 (online)

Hwang, F. K. and T. Sós, Vera (1987) Non-adaptive hypergeometric group testing. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 22. pp. 257-263. ISSN 0081-6906

Erdős, Pál and Sárközy, András and T. Sós, Vera (1987) Problems and results on additive properties of general sequences, III. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 22 (1-4). pp. 53-63. ISSN 0081-6906

Erdős, Pál and Saks, M. and T. Sós, Vera (1986) Maximum induced trees in graphs. JOURNAL OF COMBINATORIAL THEORY SERIES B, 41 (1). pp. 61-79. ISSN 0095-8956

Erdős, Pál and Sárközy, András and T. Sós, Vera (1986) Problems And Results on Additive Properties of General Sequences V. MONATSHEFTE FUR MATHEMATIK, 102 (3). pp. 183-197. ISSN 0026-9255

Erdős, Pál and T. Sós, Vera (1986) Problems And Results on Intersections of Set Systems of Structural Type. UTILITAS MATHEMATICA, 29. pp. 61-70. ISSN 0315-3681

Faudree, R. J. and Schelp, R. H. and T. Sós, Vera (1986) Some intersection theorems on two-valued functions. COMBINATORICA, 6 (4). pp. 327-333. ISSN 0209-9683

Erdős, Pál and Fowler, J. C. and T. Sós, Vera and Wilson, R. M. (1985) ON 2-designs. JOURNAL OF COMBINATORIAL THEORY SERIES A, 38 (2). pp. 131-142. ISSN 0097-3165

Babai, László and T. Sós, Vera (1985) Sidon sets in group and induced subgraphs of Cayley graphs. EUROPEAN JOURNAL OF COMBINATORICS, 6 (2). pp. 101-114. ISSN 0195-6698

Simonovits, Miklós and T. Sós, Vera (1984) On restricted colourings of Kn. COMBINATORICA, 4 (1). pp. 101-110. ISSN 0209-9683

Erdős, Pál and Mullin, R. C. and T. Sós, Vera and Stinson, D. R. (1983) Finite linear spaces and projective planes. DISCRETE MATHEMATICS, 47 (1). pp. 49-62. ISSN 0012-365X

Linial, N. and Saks, M. and T. Sós, Vera (1983) Largest Digraphs Contained IN All N-tournaments. COMBINATORICA, 3 (1). pp. 101-104. ISSN 0209-9683

Erdős, Pál and Hajnal, András and T. Sós, Vera and Szemerédi, Endre (1983) More Results ON Ramsey Turan Type Problems. COMBINATORICA, 3 (1). pp. 69-81. ISSN 0209-9683

Wei, V. K. and Hwang, F. K. and T. Sós, Vera (1983) Optimal Sequencing of Items IN A Consecutive-2-out-of-n System. IEEE TRANSACTIONS ON RELIABILITY, 32 (1). pp. 30-33. ISSN 0018-9529

Hajnal, András and T. Sós, Vera (1983) Paul Erdös is seventy. JOURNAL OF GRAPH THEORY, 7 (4). pp. 391-393. ISSN 0364-9024

T. Sós, Vera and Straus, E. G. (1982) Extremals of Functions on Graphs with Applications to Graphs and Hypergraphs. JOURNAL OF COMBINATORIAL THEORY SERIES B, 32 (3). pp. 246-257. ISSN 0095-8956

Erdős, Pál and T. Sós, Vera (1982) On Ramsey-Turán type theorems for hypergraphs. COMBINATORICA, 2 (3). pp. 289-295. ISSN 0209-9683

Simonovits, Miklós and T. Sós, Vera (1981) Intersection properties of subsets of integers. EUROPEAN JOURNAL OF COMBINATORICS, 2 (4). pp. 363-372. ISSN 0195-6698

Simonovits, Miklós and T. Sós, Vera (1980) Intersection theorems on structures. ANNALS OF DISCRETE MATHEMATICS, 6. pp. 301-313. ISSN 0167-5060

Dupain, Y. and T. Sós, Vera (1980) On the one-sided boundedness of discrepancy-function of the sequence {nα}. Acta Arithmetica, 37. pp. 363-374. ISSN 0065-1036 (print), 1730-6264 (online)

Graham, R. L. and Simonovits, Miklós and T. Sós, Vera (1980) A note on the intersection properties of subsets of integers. JOURNAL OF COMBINATORIAL THEORY SERIES A, 28 (1). pp. 106-110. ISSN 0097-3165

Fried, E. and T. Sós, Vera (1975) Weakly associative lattices and projective planes. ALGEBRA UNIVERSALIS, 5 (1). pp. 114-119. ISSN 0002-5240 (print); 1420-8911 (online)

Andrásfai, B. and Erdős, Pál and T. Sós, Vera (1974) On the connection between chromatic number, maximal clique and minimal degree of a graph. DISCRETE MATHEMATICS, 8 (3). pp. 205-218. ISSN 0012-365X

Brown, W. G. and Erdős, Pál and T. Sós, Vera (1973) On the existence of triangulated spheres in 3-graphs and related problems. PERIODICA MATHEMATICA HUNGARICA, 3. pp. 221-229. ISSN 0031-5303

Erdős, Pál and Meir, A. and T. Sós, Vera and Turán, P. (1972) On some applications of graph theory, I. DISCRETE MATHEMATICS, 2 (3). pp. 207-228. ISSN 0012-365X

Erdős, Pál and Rényi, Alfréd and T. Sós, Vera (1966) On a problem of graph theory. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 1. pp. 215-235. ISSN 0081-6906

Hanani, H. and Ornstein, D. and T. Sós, Vera (1964) On the lottery problem. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 9 (1-2). pp. 155-158.

T. Sós, Vera (1958) On the theory of diophantine approximations. II (inhomogeneous problems). ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 9 (1-2). pp. 229-241. ISSN 0001-5954

T. Sós, Vera (1957) On the theory of diophantine approximations I. (on a problem of A. Ostrowski). ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 8 (3-4). pp. 461-472. ISSN 0001-5954

T. Sós, Vera and Turán, P. (1955) On some new theorems in the theory of diophantine approximations. ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 6 (3-4). pp. 241-255. ISSN 0001-5954

Kővári, P. and T. Sós, Vera and Turán, P. (1954) On a problem of Zarankiewicz. COLLOQUIUM MATHEMATICUM, 3. pp. 50-57. ISSN 0010-1354

Book Section

Borgs, C. and Chayes, J. and T. Sós, Vera and Lovász, László and Vesztergombi, Katalin (2006) Counting graph homomorphisms. In: Topics in discrete mathematics. Springer-Verlag London Ltd, New York (NY), Heidelberg, Basel, pp. 315-371. ISBN 9783540336983

Borgs, C. and Chayes, J. and Lovász, László and T. Sós, Vera and Szegedy, Balázs and Vesztergombi, Katalin (2006) Graph limits and parameter testing. In: 38th Annual ACM Symposium on Theory of Computing, STOC'06. ACM Press, New York (NY), pp. 261-270. ISBN 1595931341; 9781595931344

Sárközy, András and T. Sós, Vera (1997) On additive representation functions. In: The mathematics of Paul Erdős I. Algorithms and Combinatorics (13). Springer-Verlag London Ltd, Berlin, pp. 129-150. ISBN 3540610316

Erdős, Pál and Sárközy, A. and T. Sós, Vera (1989) On a conjecture of Roth and some related problems I. In: Irregularities of Partitions. Algorithms and Combinatorics (8). Springer Verlag, Berlin; Heidelberg, pp. 47-59. ISBN 978-3-540-50582-2 (print); 978-3-642-61324-1 (online)

Erdős, Pál and Sárközy, A. and T. Sós, Vera (1985) Problems and Results on Additive Properties of General Sequences IV. In: Number theory : Proceedings of the 4th Matscience Conference held at Ootacamund, India, January 5–10, 1984. Lecture Notes in Mathematics (1122). Springer, Berlin; Heidelberg, pp. 85-104. ISBN 978-3-540-15222-4 (print); 978-3-540-39642-0

Erdős, Pál and T. Sós, Vera (1983) On a generalization of Turán's graph-theorem. In: Studies in Pure Mathematics : To the Memory of Paul Turán. Birkhäuser Verlag, Basel, pp. 181-185. ISBN 978-3-7643-1288-6 (print); 978-3-0348-5438-2 (online)

Erdős, Pál and Simonovits, Miklós and T. Sós, Vera (1975) Anti-Ramsey theorems. In: Infinite and finite sets : To Paul Erdős on his 60th birthday. North-Holland Publishing Company, Amsterdam, pp. 633-643. ISBN 0720428149

Brown, W. G. and Erdős, Pál and T. Sós, Vera (1973) Some extremal problems on gamma-graphs. In: New Directions in the Theory of Graphs. Academic Press, Inc, New York (NY), pp. 55-63.

T. Sós, Vera (1970) On extremal problems in graph theory. In: Combinatorial Structures and their Applications (Proc. Calgary Internat. Conf., Calgary, Alta., 1969). Gordon and Breach, Calgary.

Monograph

Simonovits, Miklós and Elek, Gábor and Füredi, Zoltán and Győri, Ervin and Patkós, Balázs and Szemerédi, Endre and T. Sós, Vera (2012) Extremális és véletlen struktúrák = Extremal and random structures. Project Report. OTKA.

Katona, Gyula and Ádám, András and Bárány, Imre and Elek, Gábor and Erdős, Péter and Füredi, Zoltán and Gerbner, Dániel and Győri, Ervin and Miklós, Dezső and Pyber, László and Sali, Attila and Simonovits, Miklós and Simonyi, Gábor and Szemerédi, Endre and T. Sós, Vera and Tardos, Gábor (2009) Diszkrét matematika = Discrete mathematics. Project Report. OTKA.

T. Sós, Vera and Biró, András and Elekes, György and Ruzsa, Imre and Szemerédi, Endre (2008) Számelmélet és kombinatorikus vonatkozásai = Number Theory and its Interactions with Combinatorics. Project Report. OTKA.

Simonovits, Miklós and Győri, Ervin and T. Sós, Vera (2007) Extremális struktúrák = Extremal structures. Project Report. OTKA.

Conference or Workshop Item

Burr, S. A. and Erdős, Pál and T. Sós, Vera and Frankl, P. and Graham, R. L. (1988) Further results on maximal anti-Ramsey graphs. In: Graph Theory, Combinatorics and Its Applications, 1988.05.30-1988.06.03, Kalamazoo (MI).

This list was generated on Sun Jun 16 06:54:47 2024 CEST.